# SDR FDEA200911304257

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377488620100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AT FRAME 20; LBL 88.  REMOVED CORROSION IAW SRM 53-10-16.  REMOVED 0.019 OF MATERIAL. MAXIMUM   ALLOWABLE MATERIAL LOSS IS 0.040.  REMAINING MATERIAL IS WITHIN ALLOWABLE LIMITS IAW SRM 53-10-16, FIG 101.  ALODINED & PRIMED IAW SRM 51-21-10.  APPLIED TOPCOAT IAW SRM 51-23-10.
